MAUDE Adverse Event Report: CORDIS US CORP MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US CORP MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX6760
Medical Device Problem Code Therapy Delivered to Incorrect Body Area (1508)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, after inflation of the balloon of a 6f mynx control vascular closure device (vcd) the device was pulled back against the artery and removed from the body without successful deployment.Manual pressure was applied to achieve hemostasis.There was no reported patient injury.The device was inserted into the sheath successfully with no complications and positioned around the sheath catch.Post-procedure, it was found the balloon was not inflated to the correct indication by the user.There were no complications reported.A retrograde approach was used.The operator was in training with the device.A 6fr non-cordis sheath introducer was used.Femoral artery suitability was verified on angiography, including the insertion angle of the vascular sheath introducer.The vessel diameter was verified to be greater than or equal to 5 mm.There was no vessel tortuosity.There was no presence of peripheral vascular disease or calcium at the puncture site.The device was stored and prepared according to the instructions for use.There was no shallow vessel depth.There was no resistance noted during use.The product was discarded.A review of the manufacturing documentation associated with lot f2516504 presented no issues during the manufacturing process that can be related to the reported event.The reported event of ¿sealant-inaccurate placement-complete¿ could not be evaluated as the device was not returned for analysis and due to the nature of the complaint.With the limited information provided, without the return of the device, and with no procedural films, the cause of the reported event could not be determined.It is possible that factors related to the procedure, handling, and/or patient anatomy contributed to the reported event.Although not intended as a mitigation of risk, the information for safety within the instructions for use (ifu) is provided in the product¿s labeling with the intent to make the user and patient aware of the risks.Per the mynx control ifu, step 3: remove device, ¿retract the syringe plunger to lock position.Apply light fingertip compression proximal to the insertion site and then lightly grasp the device at skin with thumb and forefinger and realign with the tissue tract.Open the stopcock to deflate the balloon.To ensure complete balloon deflation, wait until air bubbles and fluid have stopped moving through the inflation tubing.Pick up the device handle and realign with the tissue tract.Depress button # 2 to pull the deflated balloon into the device.While maintaining fingertip compression on the skin, remove the device from the patient.Continue to apply fingertip compression for up to 1 minute or as needed.Apply a sterile dressing once hemostasis is achieved.¿ it should be noted, if removal of the device is not performed as instructed (with maintained fingertip compression and realignment with the tissue tract), the placement of the sealant could be affected.Neither the device history review, nor the information available for review suggest that the reported failure could be related to the design or manufacturing process of the unit.Therefore, no corrective/preventative actions will be taken at this time.
 
Event or Problem Description
As reported, after inflation of the balloon of a 6f mynx control vascular closure device (vcd) the device was pulled back against the artery and removed from the body without successful deployment.Manual pressure was applied to achieve hemostasis.There was no reported patient injury.The device was inserted into the sheath successfully with no complications and positioned around the sheath catch.Post-procedure, it was found the balloon was not inflated to the correct indication by the user.There were no complications reported.A retrograde approach was used.The operator was in training with the device.A 6fr non-cordis sheath introducer was used.Femoral artery suitability was verified on angiography, including the insertion angle of the vascular sheath introducer.The vessel diameter was verified to be greater than or equal to 5 mm.There was no vessel tortuosity.There was no presence of peripheral vascular disease or calcium at the puncture site.The device was stored and prepared according to the instructions for use.There was no shallow vessel depth.There was no resistance noted during use.The device was accidentally discarded after the procedure and will not be returned for evaluation.

Brand Name
MYNX CONTROL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
7863138372
MDR Report Key25003771
Report Number3004939290-2026-00486
Device Sequence Number15923978
Product Code MGB
UDI-Device Identifier10862028000434
UDI-Public(01)10862028000434(17)270614(10)F2516504
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX6760
Device Lot NumberF2516504
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6FR TERUMO SHEATH
Patient Age40 YR
Patient SexMale
Patient Weight85 KG